# SDR UIEA2011100400562

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747-400
- Aircraft serial: 26344
- Aircraft time: 70,697 hours, 13,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, DAMAGE FOUND TO MAIN DECK FLOORBOARD PANEL BS 2020 - LBL7.0. THE DAMAGED AREA MEASURES APPROX 3" X 3".  DAMAGE IS BEYOND THE SRM 53-00-50, FIG 101. REPAIRED IAW SRM 53-00-50, REPAIR 1.
